MathSciNet Relay Station
MathSciNet bibliographic data
MR1953540 44A15 (42B25)
Campbell, James T.; Jones, Roger L.; Reinhold, Karin; Wierdl, Máté Oscillation and variation for singular integrals in higher dimensions. Trans. Amer. Math. Soc. 355 (2003), no. 5, 2115–2137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement